Gödel spaces and perfect MV-algebras

Journal of Applied Logic 13 (3):270-284 (2015)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,517

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2016-06-30

Downloads
17 (#883,676)

6 months
4 (#1,051,684)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Varieties of MV-algebras.Giovanni Panti - 1999 - Journal of Applied Non-Classical Logics 9 (1):141-157.

Add more references